Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Need you until my appt. on the 8th, "please" :)
Aug 3, 2012

Thank you for getting back but plz help until 8th & I see my Dr. I wanted to try detox before then & hope I would be o.k.. My meds are Reyataz,Truvada,Norvir,Intellence & have been on these for 2months & I take Neurontin,Oxycodone for peripheral neuropathy. Counts are; Viral-84,640 , CD-4 is 181 with a 30% CD4L. I have always had "abdominal issues" but bearable, however; I have Berret's disease-(6yrs now)last checked 4yrs ago, rectal HPV w/ AIN that has been treated w/ new laser treatment-("experimental"), a few yrs. ago & last checked 4yrs ago. I have had HIV 27yrs & Aids-19yrs in all this time I have never had anything like this- "sharp intermittent pain low abdomin, constipation/diahrea, wierd gas hard to expel?" Please any suggestions would be helpful. Thanks Dave/Florida

Response from Dr. Henry

Certainly your meds (not just HIV but others including the oxycontin that can cause bowel dysfunction ie the protease inhibitors can increase the oxycontin levels leading to more gut problems) can be a contributing factor. A one time detox generally unlikely to result in a major problem but would inform your provider. Gut function is very complicated and includes many poorly understood issues related to gut microflora (bacteria)--impact of colon detoxification on that issue is unclear. KH



Previous
Here we go again
Next
total hip replacement and HIV infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement